# SDR UPS02439110

- Difficulty date: August 6, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX-KEEL BEAM BOX EXTERIOR LOWER CHORD TO PANEL SUPPORT ATT SHIM FOUND CORROSION AT LT SIDE STA 1308 LBL 6 TO LBL 9.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDS SRM 53-10-01 FIG 1 LIMITS, REPLACED IAW SRM FIG 51-10-01 PG 8.
